| Catalog Number |
AA6118 |
| Medical Device Problem Code |
Failure to Deflate (4060)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/12/2023
Type of Reportable Event
Malfunction
Event or Problem Description
According to available information, this device had inflation and deflation issues.The balloon was difficult to inflate.The patient was catheterized twice.The device was removed and was not able to be deflated.No other adverse patient effects were reported.
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.